# SDR DALA2025050103371

- Difficulty date: April 29, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N116DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50035
- Aircraft time: 15,714 hours, 7,295 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON PASSENGER SEAT TRACK AT FR 74 RBL 23 WL 147 ( MARKED) . SSI 53-61-43-02. REMOVED AND REPLACED SEAT TRACK FROM FR 61 TO FR 74 RBL 23 WL 147 IAW ASRP BD500-A-J51-42-20-00AAA-078A-A AND DWG BOMBARDIER PL C01342701 REV E. (LP# 0939741)
